WATCH: Young athlete hospitalized with myocarditis after second dose; sports career may be over

Updated: Dec 28, 2021


The Division I golfer named John Stokes, from Tennessee State University who was otherwise healthy, age 21, was hospitalized with myocarditis after taking the experimental jab for the second time. He posted this video on TikTok where he urges everybody to be well informed and speaks up against being forced to being vaccinated with the experimental shot. A stark warning to others about the potentially deadly side effects of the Covid-19 jab.

The NCAA implied it would soon be requiring him to get the experimental injection according to his understanding as insinuated to many other college athletes. The importance of being well informed prior to taking the experimental shot is highlighted during his warning. Doctors told John that his college athletic career may be over.


The video concludes with Stokes stating that he has spoken with other athletes who have had heart surgery and heart issues from the jab and said it really needs to be talked about. He also urged the NCAA not to compel student athletes to get the vaccination.

Update: Greg Kelly interviewed John Stokes on the topic. Link below.


https://vm.tiktok.com/ZMRxC6gVS/



What is Myocarditis?

Myocarditis can reduce your heart's ability to pump and cause rapid or abnormal heart rhythms. This is due to inflammation of the heart muscle (Myocardium). According to the Mayo Clinic, "Infection with a virus usually causes myocarditis. Sometimes myocarditis can result from a reaction to a drug or be a part of a more general inflammatory condition. Signs and symptoms include chest pain, fatigue, shortness of breath, and rapid or irregular heartbeats."


Complications from Myocarditis includes, Heart failure, Heart attack or stroke, Rapid or abnormal heart rhythms (arrhythmias), and sudden cardiac death.


Oddly enough the Mayo Clinic says as part of preventing this people should "Get your vaccines." other prevention includes "Avoid people who have viral or flu-like illness until they've recovered," "follow good hygiene.", "avoid risky behaviors.", Minimize exposure to ticks."


Why does it appear students aren't being informed about the possible side effects of these experimental shots? This is antithetical to good medical practice in my opinion and is doing harm to individuals without their informed consent.

130 views0 comments
gold in my ira (2).png
11-20-19-10-30-35_1200x628+sm.jpg